Criteria for nonrepetitiveness of truth functions
Doklady Akademii Nauk, Tome 318 (1991) no. 3, pp. 532-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_318_3_a3,
author = {V. A. Gurvich},
title = {Criteria for nonrepetitiveness of truth functions},
journal = {Doklady Akademii Nauk},
pages = {532--537},
year = {1991},
volume = {318},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_318_3_a3/}
}
V. A. Gurvich. Criteria for nonrepetitiveness of truth functions. Doklady Akademii Nauk, Tome 318 (1991) no. 3, pp. 532-537. http://geodesic.mathdoc.fr/item/DAN_1991_318_3_a3/